| Model Number |
4102-9 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.
Event or Problem Description
It was reported that "the customer notified masimo cs that they can't seem to get a good confident reading while in flight on the helicopter.They are aware and covering the sensors so light does not interfere.The complaint is that the movement and motion seems to be the problem with the new rd set sensors and cables".No known impact or consequence to patient.